American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Joel E. Cohen. Generalized minimax and maximin inequalities for order statistics and quantile functions. Proc. Amer. Math. Soc. 141 (2013) 2515-2517.
Abstract, references, and article information
View Article: PDF

[2] Steven E. Landsburg. Nash equilibria in quantum games. Proc. Amer. Math. Soc. 139 (2011) 4423-4434. MR 2823088.
Abstract, references, and article information
View Article: PDF

[3] Antonín Procházka. Winning tactics in a geometrical game. Proc. Amer. Math. Soc. 137 (2009) 1051-1061. MR 2457446.
Abstract, references, and article information
View Article: PDF

[4] Jiling Cao and A. H. Tomita. Baire spaces, Tychonoff powers and the Vietoris topology. Proc. Amer. Math. Soc. 135 (2007) 1565-1573. MR 2276668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1